My medication is causing me to shake and this is the effect
Java Draw Created Feb 20, 2012 640 x 460px Unless noted Copyright 2012 Jessilator.
We encourage you to submit a comment and let the artist know what you think of this drawing. Please log in or join to post a comment.
Ooooooooooo This is sooo NEAT!!!! Sorry to hear about the side effect of your medication but I must say it sure makes NEAT art!!!! Will it pass if/when you get off of the depression meds? It really looks AWESOME! 5/5 Collection!
I think you have created a very cool effect. I really like it. 5h
Very interesting drawing. 5/5h
To bad your medication cause you to shake.I know some medication who do that...Your drawing gave a good example of how you feel . Lest hope you will feel better....Nice drawing...5/5
It looks all the more fascinating though! Being an imperfect rose and all. Is your medication supposed to cause you to shake? I like the contrast between the dour chalcedony background and the rhodochrosite shades of the skeletal rose. 5/5 and faves.
I have gained a side effect from medication for depression called Serotonin syndrome which includes shaking
nice and interesting 5/5
Cool looking draw!!
Terms & Conditions
Advertise on RMD
Mixart New Media LLC. Online Art Communities
As creators of drawings, you own the rights to your own drawings. Respect copyright protected artwork.
More information in our Terms and Copyright Policy.